# SDR FDEA201503160946

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 732 hours, 17,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: R1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R 1 DOOR SLIDE LOW PRESS ANNUN LIGHT INOPERATIVE.  R & R BATTERIES IAW MM 25-61-01-4.  ADJUSTMENT & TEST PASSED IAW MM 25-61-04-5.
